Crossref journal-article
American Chemical Society (ACS)
The Journal of Physical Chemistry (316)
Bibliography

McConnell, H. M., & Moy, V. T. (1988). Shapes of finite two-dimensional lipid domains. The Journal of Physical Chemistry, 92(15), 4520–4525.

Authors 2
  1. Harden M. McConnell (first)
  2. Vincent T. Moy (additional)
References 0 Referenced 222

None

Dates
Type When
Created 20 years, 5 months ago (March 14, 2005, 6:27 p.m.)
Deposited 2 years, 4 months ago (April 4, 2023, 3:25 a.m.)
Indexed 21 minutes ago (Aug. 30, 2025, 5:54 a.m.)
Issued 37 years, 1 month ago (July 1, 1988)
Published 37 years, 1 month ago (July 1, 1988)
Published Online 23 years, 3 months ago (May 1, 2002)
Published Print 37 years, 1 month ago (July 1, 1988)
Funders 0

None

@article{McConnell_1988, title={Shapes of finite two-dimensional lipid domains}, volume={92}, ISSN={1541-5740}, url={http://dx.doi.org/10.1021/j100326a053}, DOI={10.1021/j100326a053}, number={15}, journal={The Journal of Physical Chemistry}, publisher={American Chemical Society (ACS)}, author={McConnell, Harden M. and Moy, Vincent T.}, year={1988}, month=jul, pages={4520–4525} }